# SDR 2001FA0000077

- Difficulty date: June 27, 2001
- Submitted: July 9, 2001
- Operation: General aviation
- Aircraft: N464SR
- Make and model: Beech E33A
- Aircraft serial: CE275
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 359440465
- Condition: Misaligned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE THROTTLE CONTROL KNOB BUTTON RETAINING SCREW LOOSENED ALLOWING THE THROTTLE CONTROL KNOB BUTTON TO MISALIGN AND JAM DURING THROTTLE APPLICATION.  THE THROTTLE CONTROL KNOB BUTTON RETAINING SCREW WAS FOUND APPROX 8 TURNS LOOSE.
